MathSciNet Relay Station
MathSciNet bibliographic data
MR2006607 33C45
Krasikov, Ilia Bounds for zeros of the Charlier polynomials. Methods Appl. Anal. 9 (2002), no. 4, 599–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement